# SDR AU980251

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1016100196
- Condition: Corroded
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ELEVATOR TORQUE TUBE CONTAINED CORROSION AND DEEP PITTING IN THE AREA ADJACENT TO THE RIB ATTACHMENT BRACKET.
